Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Painful red lump after tattoo,applied A&D.

I just recently got a tattoo on Sunday, kept applying A&D for a week because i thought i was supposed to do so had a little red lump near it. Went to the tattoo place, the guy said oh you shouldnt have applied it so long its just a pimple . Well I tried to pop it and now two days later it hurts so bad and i have no idea if it really is a pimple. Please Help... Here s a picture .. WWW.WWWW.WW
Asked On : Thu, 26 Apr 2012
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Hi there.

Thanks for the query.

Usually tattoos need 5-7 days of Antibiotic. Also avoid water falling on the tattooed area. You can apply the antibiotic on the popped pimple as of now but before that kindly apply pressure on it if it is bleeding. This should stop the bleeding. After bleeding stopped you can apply antibiotic ointment for 7 days.

Eat a balanced diet. Drink 1-2 litres of water daily. Avoid touching, scratching or removing the scabs from the tattoo. Let the scabs fall of naturally.

Wishing good health.


Answered: Thu, 26 Apr 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Thanks for choosing HCM..,
TATOOING....Here using Skin Candy and Eternal ink..,
So these are irritant to some individuals..,
produce itching and burning..,
Hence epidermis will tear and produce pimple like lesions..,
Use Antiboitics....Cap Cephalexin 500 mg 2 times daily ..,
Tab.levocetrizine daily night times..,
Apply Betamethasone and gentamycin cream..daily 2 times..,

Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor